Three-stage least-squares estimation for a system of simultaneous, nonlinear, implicit equations

Research output: Contribution to journalArticlepeer-review

39 Scopus citations

Abstract

The article describes a nonlinear three-stage least-squares estimator for the parameters of a system of simultaneous, nonlinear, implicit equations; the method allows the estimation of these parameters subject to nonlinear parametric restrictions across equations. The estimator is shown to be strongly consistent, asymptotically normally distributed, and more efficient than the nonlinear two-stage least-squares estimator. Some practical implications of the regularity conditions used to obtain these results are discussed from the point of view of one whose interest is in applications, Also, computing methods using readily available nonlinear regression programs are described.

Original languageEnglish (US)
Pages (from-to)71-88
Number of pages18
JournalJournal of Econometrics
Volume5
Issue number1
DOIs
StatePublished - Jan 1 1977

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Three-stage least-squares estimation for a system of simultaneous, nonlinear, implicit equations'. Together they form a unique fingerprint.

Cite this